| Model Number |
JAZZY EVO614 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
03/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Consumer alleges she was using the jazzy on her ramp, and it allegedly skid off the ramp and she hit her knees.
Additional Manufacturer Narrative
On (b)(6) 2025, tech replaced all six tires on unit and unit is working properly.
Event or Problem Description